# SDR USAASA03048

- Difficulty date: May 23, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Will Not Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS WOULD NOT TEST.  MAINTENANCE REPLACED THE AFT EPSU BATTERIES.  (M)
